# SDR I5EA2023083000029

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N916SC
- Make and model: Boeing 737-86J
- Aircraft serial: 30498
- Aircraft time: 64,049 hours, 26,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN STR 4L AND STR 5L STA 500+4.  W/O NUMBER:  HT339 – 30005.  REPAIR OF LIGHNING STRIKE DAMAGE USING SRM GUIDELINES AND CUSTOMER SERVICE REPAIR INSTRUCTIONS DOC# CS-30498-004, BETWEEN STR 4L AND STR 5L STA 500+4.
